American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Steven H. Weintraub. A mild generalization of Eisenstein's criterion. Proc. Amer. Math. Soc. 141 (2013) 1159-1160.
Abstract, references, and article information   
View Article: PDF

[2] A. Granja, M. C. Martínez and C. Rodríguez. Analytically irreducible polynomials with coefficients in a real-valued field. Proc. Amer. Math. Soc. 138 (2010) 3449-3454. MR 2661545.
Abstract, references, and article information   
View Article: PDF

[3] Sławomir Bakalarski. The irreducibility of symmetric Yagzhev maps. Proc. Amer. Math. Soc. 138 (2010) 2279-2281. MR 2607856.
Abstract, references, and article information   
View Article: PDF

[4] M. Marshall. Polynomials non-negative on a strip. Proc. Amer. Math. Soc. 138 (2010) 1559-1567. MR 2587439.
Abstract, references, and article information   
View Article: PDF

[5] Carlos D'Andrea and Luis Felipe Tabera. Tropicalization and irreducibility of generalized Vandermonde determinants. Proc. Amer. Math. Soc. 137 (2009) 3647-3656. MR 2529871.
Abstract, references, and article information   
View Article: PDF

[6] Ariane M. Masuda and Michael E. Zieve. Rational functions with linear relations. Proc. Amer. Math. Soc. 136 (2008) 1403-1408. MR 2367113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ming-Chang Kang. A central extension theorem for essential dimensions. Proc. Amer. Math. Soc. 136 (2008) 809-813. MR 2361852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ta Thi Hoai An. A defect relation for non-Archimedean analytic curves in arbitrary projective varieties. Proc. Amer. Math. Soc. 135 (2007) 1255-1261. MR 2276632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lynda Danielson and Burton Fein. On the irreducibility of the iterates of $x^{n}-b$. Proc. Amer. Math. Soc. 130 (2002) 1589-1596. MR 1887002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas C. Craven. A weak version of Rolle's theorem. Proc. Amer. Math. Soc. 125 (1997) 3147-3153. MR 1401731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Miguel Ferrero. Prime ideals in polynomial rings in several indeterminates. Proc. Amer. Math. Soc. 125 (1997) 67-74. MR 1363458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jie Tai Yu. A product formula for minimal polynomials and degree bounds for inverses of polynomial automorphisms . Proc. Amer. Math. Soc. 123 (1995) 343-349. MR 1216829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John H. Smith. Erratum to: ``General trinomials having symmetric Galois group''\ [Proc. Amer. Math. Soc. {\bf 63} (1977), no. 2, 208--212;\ MR {\bf 55} \#10433] . Proc. Amer. Math. Soc. 77 (1979) 298. MR 542101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Roger Chalkley. The perfect $n$th power which divides a nonzero polynomial . Proc. Amer. Math. Soc. 68 (1978) 147-148. MR 0466088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Howard Smith. General trinomials having symmetric Galois group . Proc. Amer. Math. Soc. 63 (1977) 208-212. MR 0437508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Larry J. Gerstein. A new proof of a theorem of Cassels and Pfister . Proc. Amer. Math. Soc. 41 (1973) 327-328. MR 0319952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1